# SDR YENA20091001128

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 20,373 hours, 7,141 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB014436
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 126 DEN-JFK - DECLARED EMERGENCY TO JFK DUE TO FLAPS STUCK A ZERO WHEN HANDLE MOVED TO FLAPS 2 AND 3 POSITION.  SLATS WORKED AS ADVERTISED.  PER TSM 27-51-00-810-810 DO OPS CHECK OF FLAPS SYS AND INSPECTION OF ACTUATORS & CORRESPONDING TORQUE LIMITER NO FAULT FOUND.  RESET SFCC 172 PER AMM 27-51-00 RESET SLATS AND FLAPS WTB PER AMM 27-51-00.  REMOVED AND REPLACED ELAC NR 1 PER AMM 27-93-34, OPS CHECK OK AND REPLACED PROX SWITCHES 38CV AND 40CV PER AMM 27-51-44-04.  OPS TEST OF SWITCHES NORMAL PER AMM 2751-00-05.  FLAP OPERATION NORMAL UNABLE TO DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
